MathSciNet Relay Station
MathSciNet bibliographic data
MR1974344 46J10 (46L05)
Miura, Takeshi; Niijima, Kazuki On a characterization of the maximal ideal spaces of algebraically closed commutative $C^*$-algebras. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2869–2876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement